# SDR 98ZZZX3457

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N190TT
- Make and model: Amtr ACROSPORTII
- Aircraft serial: 529
- Engine: Lyc O290D2
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: 76094
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE PURCHASED WITH A PARTIALLY ASSEMBLED HOMEBUILT AIRCRAFT.  INFORMATION IN LOG INDICATED THE ENGINE HAS BEEN OVERHAULED APPROXIMATELY 6 HRS PRIOR TO AIRCRAFT COMPLETION.  ON FIRST FLIGHT, PILOT COMPLAINT WAS LOW POWER.  AFTER SEVERAL HOURS OF TROUBLESHOOTING, IGNITION, INTERNAL TIMING, AND OTHER ITEMS, TWO CAMSHAFT LOBES WERE FOUND WORN.  SUBMITER STATED CAUSE IS SUSPECTED TO BE NO LUBRICATION DURING INITIAL RUNNING OF THE ENGINE.
